# SDR CA100713003

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 1,079 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cone
- Condition: Unserviceable
- Location: Oil Filter
- Part time: 604 hours
- Component: Oil Filter, 305925801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER CONE UNSERVICEABLE (600 HRS ON 1000 HR FILTER) CONE OPENS UP AT JOINT.
